Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swollen feet, ankles and face. Low BP. Dizziness and lower abdominal pain. Reason?

Hi I am 34+6 i noticed swelling in my feet and ankles last night. I have a low BP 60/100. today i am feeling hot, still swollen feet and lower legs and i am sure that my face is very slightly swollen too. I have had two dizzy spells in the last hour and stabbing pains in my lower abdomen - feels like ligament pain which i have had a lot of since around 20weeks
Asked On : Sat, 12 May 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Swelling of feet, ankles, and face is seen in conditions like renal, liver, heart, and low protein conditions.
Investigations like renal function tests, liver function tests, 2D Echo, and serum protein levels are required to know the cause for edema.
I suggest you to consult the physician as early as possible for clinical examination and investigations.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor